The Michigan Mathematical Journal

The Michigan Mathematical Journal is published by the Department of Mathematics at The University of Michigan and endeavors to publish significant research articles in all areas of mathematics.

Scope

    The Michigan Mathematical Journal is published by the Department of Mathematics at The University of Michigan and endeavors to publish significant research articles in all areas of mathematics. Advance publication of articles online is available.

Details

Michigan Mathematical Journal

Print ISSN: 0026-2285

Online ISSN: 1945-2365

Current: Mar 2021 : Volume 70 Issue 1

Coverage: 1952 - current

Frequency: Quarterly

Access: Articles older than 5 years are open.

Back to Top